# SDR ASMF201511005

- Difficulty date: November 3, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 40,132 hours, 20,061 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Unknown
- Condition: Vibration
- Location: Lt Engine
- Part time: 37,097 hours, 17,526 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, THE LT ENG VIBRATION REACHED 4.2 UNITS.  PERFORMED FIM 71-05 TASK 808 PROCEDURE, NO DAMAGES WERE FOUND, TESTED CORRECT.  AS PRECAUTIONARY ACTION, REPLACED THE VIBRATION MONITOR IAW AMM 77-31-03-401 & TRIM BALANCE WAS PERFORMED IAW AMM 71-00-00 TASK 71-00-00-750-803, TESTED CORRECT.
